Today I got clot after using abortion kit, but no periods. Before going to the doctor, I got two days period in that also I got clots. I am unable to understand my situation. Please help.
Welcome to icliniq.com.
Following the intake of proper dosage of abortion kit, complete abortion occurs in more than 95 % of cases. Bleeding following consumption of abortion kit is variable, sometimes heavy with passages of clots, tissues sometimes it may be like menstrual bleeding. The bleeding may persist up to two weeks. You must get a USG lower abdomen done to exclude any retained pregnancy of conception.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hello doctor, I recently had an abortion pill ... I thought abortion process was not completed so again after 24 hours I took four more Misoprostol of 200 mcg but after that, there is still no r... Read fullCan you explain how do I go about taking the abortion pills?
I need to know how I can terminate it through abortion pills and what other precautions I need to take ... Read fullI am getting clots but no periods after using abortion kit. Is this normal?
Hello doctor, Today I got clot after using abortion kit, but no periods ... Following the intake of proper dosage of abortion kit, complete abortion occurs in more ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now